# SDR CA120523005

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O AN ENGINE FLAME OUT OCCURRED.  THE ACFT HAD REACHED 700 FT IN ALTITUDE AND THE CREW RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING INDICATED THAT THE EVENT HAD LIKELY BEEN CAUSED BY AN UNCOMMANDED AUTOFEATHER, FOR WHICH THE AUTOFEATHER UNIT WILL BE REPLACED.
